# SDR SWIA200616828

- Difficulty date: July 10, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 32,630 hours, 27,859 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Rod End
- Condition: Out Of Adjust
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UPON SELECTION OF GEAR UP, OBSERVED A GEAR DISAGREE INDICATION.  ADJUSTED NOSE DOOR HYDRAULIC ACTUATOR ROD END AND LEFT AND RIGHT NOSE DOOR ACTUATING RODS.  OPERATIONAL CHECKS GOOD.
